# SDR WX0A070626

- Difficulty date: October 28, 2010
- Submitted: November 10, 2010
- Operation: Air carrier
- Aircraft: N872GA
- Make and model: Doug MD 83
- Aircraft serial: 53295
- Engine: Pwa JT8D219
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: JT8D219
- Part serial: 725361
- Condition: Malfunctioned
- Location: Left
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

FLIGHT CREW REPORTED SMOKE IN THE CABIN AND IMMEDIATELY RETURNED TO LAS VEGAS.  MAINTENANCE PERSONNEL INSPECTED THE AIRCRAFT AND REMOVED AND REPLACED THE LEFT ENGINE IAW TASK CARD R804101, OPS AND LEAK CHECK GOOD, AIRCRAFT RETURNED TO SERVICE.
